MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SEMICONSTRAINED S.2 / 20 MM

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FIXED TIBIAL INSERT SEMICONSTRAINED S.2 / 20 MM
Model Number 02.07.0220SCF
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 january 2026: gmk-revision 02.07.0220scf fixed tibial insert semiconstrained s.2 / 20 mm (k103170) lot 2317384: (b)(4) items manufactured and released on 11-sep-2023.Expiration date: 2028-08-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Gmk-revision 02.07.0220scf fixed tibial insert semiconstrained s.2 / 20 mm (k103170) lot 2118827: (b)(4) items manufactured and released on 23-feb-2022.Expiration date: 2027-jan-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient underwent an initial knee replacement of unknown details, including implant type and hospital.On (b)(6) 2025, the spacer was removed and medacta revision implants were implanted (reason unknown).Due to persistent infection, a first poly insert exchange surgery was performed on 2(b)(6) 2025 (02.07.0220scf, lot 2317384), followed by a second exchange on (b)(6) 2026 (lot 2118827) for the same reason.A new insert of the same size was implanted.No implant defects, loosening, or sizing issues were identified.Infection with suspected biofilm on the liner.The patient has severe comorbidities, including bmi 44.1, with potential risk of amputation.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
FIXED TIBIAL INSERT SEMICONSTRAINED S.2 / 20 MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24078376
Report Number3005180920-2026-00041
Device Sequence Number5905491
Product Code JWH
UDI-Device Identifier07630030816932
UDI-Public07630030816932
Combination Product (Y/N)N
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.0220SCF
Device Lot Number2317384
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexUnknown